Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

All items with keys beginning with the letter(s): j

Jaeschke83
G. Jaeschke, "On the smallest k such that k · 2n +1 are composite," Math. Comp., 40:181 (1983) 381--384.  MR 84k:10006
Jaeschke90
G. Jaeschke, "The Carmichael numbers to 1012," Math. Comp., 55:191 (1990) 383--389.  MR 90m:11018
Jaeschke93
G. Jaeschke, "On strong pseudoprimes to several bases," Math. Comp., 61 (1993) 915-926.  MR 94d:11004
Jarden1958
Jarden, Dov, "Supplementary remarks to the paper: Linear forms of primitive prime divisors of Fibonacci numbers," Riveon Lematematika, 12 (1958) 31--32.  MR 0101206
Jaroma2009
Jaroma, John H., On primes and pseudoprimes in the generalized repunitsCongr. Numer., In "Proceedings of the Fortieth Southeastern International Conference on Combinatorics, Graph Theory and Computing," Vol, 195, 2009.  pp. 105--114, MR 2584289
Jenkins2003
P. M. Jenkins, "Odd perfect numbers have a prime factor exceeding 107," Math. Comp., 72 (2003) 1549--1554.
JLB67
M. F. Jones, M. Lal and W. J. Blundon, "Statistics on certain large primes," Math. Comp., 21:97 (1967) 103--107.  MR 36:3707
Johnson1974
W. Johnson, "Irregular prime divisors of the bernoulli numbers," Math. Comp., 28 (1974) 653--657.  MR 50:229
Johnson1975
W. Johnson, "Irregular primes and cyclotomic invariants," Math. Comp., 29 (1975) 113--120.  MR 51:12781
Johnson1977
A. Johnson, "Absolute primes," Math. Mag., 50 (1977) 100--103.
Jones2007
Jones, Lenny, "Variations on a theme of Sierpi\'nski," J. Integer Seq., 10:4 (2007) Article 07.4.4, 15 pp. (electronic).  MR2304362
Jones75
J. P. Jones, "Formula for the nth prime number," Canad. Math. Bull., 18 (1975) 433-434.  MR 57:9641
Joseph91
G. Joseph, The crest of the peacock, Penguin Books, 1991.  MR 92g:01004
JR2007
Jaroma, John H. and Reddy, Kamaliya N., "Classical and alternative approaches to the Mersenne and Fermat numbers," Amer. Math. Monthly, 114:8 (2007) 677--687.  MR 2354438
JSWW76
J. P. Jones, D. Sato, H. Wada and D. Wiens, "Diophantine representation of the set of prime numbers," Amer. Math. Monthly, 83 (1976) 449-464.  MR 54:2615
Prime Pages' Home
Another prime page by Chris K. Caldwell